# SDR AU510002013

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Part time: 21,872 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 MAIN WHEEL TIRE PRESSURE REDUCING STEADILY.  INVESTIGATION FOUND THAT THE TIRE CARCASS HAD BEEN PUNCTURED BY FOD.
